# SDR AALA202103089001

- Difficulty date: March 7, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 22,887 hours, 4,696 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R-1 DOOR SLIDE LANYARD LOOSE ON GIRT BAR. REMOVED AND REPLACED R-1 DOOR SLIDE IAW TASK CARD 26L00025010.
